GAVISCON DOUBLE ACTION LIQUID- 300ML

GAVISCON DOUBLE ACTION LIQUID 300ML
£8.49

Gaviscon Double Action Liquid brings long lasting relief from the pain and discomfort of heartburn and acid indigestion.

 

Benefits

 

It works in two different ways:
1) neutralising excess stomach acid to relieve pain and discomfort
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest
Contains:
Sodium alginate
Sodium bicarbonate
Calcium carbonate

Fast soothing relief for heartburn & indigestion. Long lasting

This product is sugar and gluten free. You can take this product if you are pregnant or breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine in pregnancy.

Dosage: Adults and children 12 years and over: 10-20ml after meals and at bedtime

CALCIUM CARBONATE : 325mg/10ml
SODIUM BICARBONATE : 213mg/10ml
SODIUM ALGINATE : 500mg/10ml

Customers who bought this item also bought

GAVISCON DOUBLE ACTION TABS 24 TABLETS

GAVISCON DOUBLE ACTION TABS 24 TABLETS
£4.99

Hand Sanitiser (BeYou)- 50ml

Hand Sanitiser 62%
£2.99

VOLTAROL EMULGEL 1.16% GEL- 30G

VOLTAROL EMULGEL 1.16% GEL 30G
£5.79

COLOFAC IBS TAB 135MG 15 TABLETS

COLOFAC IBS TAB 135MG 15S
£4.99